Journal of Differential Geometry

Entire solutions of the minimal surface equation

Leon Simon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 3 (1989), 643-688.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443827

Digital Object Identifier
doi:10.4310/jdg/1214443827

Mathematical Reviews number (MathSciNet)
MR1021370

Zentralblatt MATH identifier
0687.53009

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 58G20

Citation

Simon, Leon. Entire solutions of the minimal surface equation. J. Differential Geom. 30 (1989), no. 3, 643--688. doi:10.4310/jdg/1214443827. https://projecteuclid.org/euclid.jdg/1214443827


Export citation